# SDR USAA000702

- Difficulty date: May 11, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N278AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22890
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 46,854 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - T-CAP FLOORBEAM HAD LEVEL 1 CORROSION, .50 INCH, BETWEEN LBL 37 AND RBL 34, STA 947.5 T-CAP.  (X)
